Recurrence relation associated with the sums of square binomial coefficients

Published in: Quaestiones Mathematicae
Volume 44, issue 5, 2021 , pages: 615–624
DOI: 10.2989/16073606.2020.1729269
Author(s): Hacène Belbachir, Algeria, Abdelghani Mehdaoui, Algeria


Our purpose is to describe the recurrence relation associated to the sums of diagonal elements lying along a finite ray of square binomial triangle. We also give the generating function. As consequences of the main theorem we prove some recurrence relations conjectured in Sloane’s OEIS, furthermore we also give some combinatorial identities.

Get new issue alerts for Quaestiones Mathematicae